# SDR REXA2014010300106

- Difficulty date: January 3, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N8933B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7933
- Aircraft time: 19,297 hours, 17,110 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Condition: Defective
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PBE APPEARS DEFECTIVE.  R & R AFT PBE IAW ESSEX CMM PRM-01.  OK FOR SERVICE.
